RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 34, Issue 1(205)  


Decree of the Presidium of the Supreme Soviet of the USSR on decorating of academician Sobolev S. L. with the Order of the October Revolution

Sergei L'vovich Sobolev (on his seventieth birthday)
P. S. Aleksandrov, R. A. Aleksandryan, V. M. Babich, N. S. Bakhvalov, O. V. Besov, L. V. Kantorovich, V. I. Lebedev, V. N. Maslennikova, O. A. Oleinik, S. V. Uspenskii
3

On geometric properties of functions with generalized first derivatives
S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak
17
The multiplicative arithmetic or Siegel modular forms
A. N. Andrianov
67
Contact geometry and non-linear second-order differential equations
V. V. Lychagin
137
Convex operators
S. S. Kutateladze
167
A new treatment of soluble groups with finiteness conditions on their Abelian subgroups
D. Robinson
197

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Harmonic structures generated by a Wiener heat process on a group
A. D. Bendikov
217
On perfect actions of Lie groups
D. V. Alekseevskii
219
The Cauchy problem for a certain class of loaded equations
V. M. Borok, Ya. I. Zhitomirskii
221
On applications of the Shnirel'man integral in non-Archimedean analysis
M. M. Vishik
223
The theorems of Jackson and Bernstein in $R^m$
M. I. Ganzburg
225
The rate of growth of solutions of quasi-linear elliptic equations in an unbounded domain
A. P. Gubachev
227
Representations of height 1 for infinite-dimensional Lie algebras in the series $K_n$
I. A. Kostrikin
229
Scattering of plane waves in media with a singular memory
A. A. Lokshin
231
On transfinite dimension of metric spaces
L. A. Lyuksemburg
233
$\delta$-shaped Sobolev generalized solutions of quasi-linear equations
V. P. Maslov, V. A. Tsupin
235
The structure of flags of foliations
N. M. Mishachev
237
On the uniqueness of harmonic coordinates in the general theory of relativity
P. A. Mishnaevskii, A. G. Ramm
239
On completeness of the set of root vectors of the operator pencil $L(\lambda)=I-\lambda^{-k}B-\lambda^nA$
G. V. Radzievskii
241
A geometric proof of a theorem of Mather
V. V. Solodov
243
The cohomology of nilpotent Lie algebras and its generating functions
A. K. Tolpygo
245
Ergodic properties of expanding mappings of one-dimensional complexes
Yu. I. Ustinov
247
Chevalley's theorem for complex crystallographic groups generated by reflections in the affine space
O. V. Schwarzman
249

Mathematical Events in the USSR
All-Union conference on differential equations and computational mathematics
Yu. A. Kuznetsov, V. N. Maslennikova, S. V. Uspenskii
251

Reviews and Bibliography
V. S. Korolyuk, N. I. Portenko, A. V. Skorokhod, A. F. Turbin, “Handbook on probability theory and mathematical statistics” (a review)
A. Ya. Dorogovtsev
261
Reader on history of mathematics (a review)
B. V. Gnedenko, S. S. Petrova
262
New books on mathematics
L. P. Kalinina
264
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019